Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from headache due to cold weather. Not responding to paracetamol

Hi, I am in Germany now and I am suffering from headache from cold air since last 3 days. The temperatures here are currently in negative. I do not have runny and stuffy nose or sore throat or cough, but my forehead and back of head are aching. I tried taking a tablet that contents following, but its not helping. Paracetamol IP 500 mg Phenylephrine hydrochloride IP 10 mg Chlorpheniramine maleate IP 2 mg Caffeine (anhydrous) IP 30 mg Please suggest.
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Aug 2013
Hello and welcome to HCM,

I have understood that your headache is not getting relieved from simple medication and that you may be having a case of acute sinusitis.

You may have a case of sinus headache also and you thus need to take an antibiotic like amoxycillin-clavulanate 625 mg twice daily along with an antihistamine like levocetrizine once daily. Your doctor will know about these.

If the pain is persisting you may also consider taking injections for faster and better pain relief.

Take steam inhalation and do not have anything cold

When this episode is settled or if the symptoms do not improve then you need to take a CT of the brain and the Sinuses and get back to me with the reports.

get well soon

Dr Sriram Nathan
Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor